Question

 Why do some decongestants make you drowsy?

Answer Because it is really an antihistamine....it causes your nasal passages to reduce some swelling, which is how they help decongest you, however, histamine is a neurotransmitter that keeps you awake (... Read More »
http://answers.yahoo.com//question/index?qid=20120815225357AA90Lts

Top Q&A For: Why do some decongestants make you drowsy

Why would Lortab 5-500mg make my heart beat faster if it contains hydrocodone...shouldn't it make me drowsy?

Not necessarily. There's a lot of people that want Lortab BECAUSE it speeds them up. Be careful. You need to report that symptom to your doctpr.
http://answers.yahoo.com//question/index?qid=20110309132306AAmVS2R

Does Singulair make you drowsy?

On One Hand: The FDA Lists Side EffectsThe U.S. Food and Drug Administration (FDA) lists drowsiness as an uncommon side effect of using Singulair. The side effect was most common with people who ha... Read More »
http://www.answerbag.com/q_view/1964283

What drugs make you drowsy?

cannibis but that might make you hungry first
http://answers.yahoo.com//question/index?qid=20080226084900AAZVh6x

Breastfeeding & Nasal Decongestants?

Research has shown that medication taken by nursing mothers can affect the health of an infant who has ingested her breast milk. However, not all medications are harmful to a nursing infant. Over-t... Read More »
http://www.ehow.com/about_6454175_breastfeeding-nasal-decongestants.html


feedback
loading